# SDR 98ZZZX1353

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bypass Indicator
- Part number: 381860710012
- Condition: Failed
- Location: Mgb Oil
- Part time: 1,971 hours
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MGB FILTER BYPASS INDICATOR UNIT INOPERATIVE.  EVEN WITH FRESH FILTERS INSTALLED, UNIT 'POPS'.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
